Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I am 17 with no periods from last 3-4 months even though i had a negative pregnancy test.What could be the reason ?

I m 17, with no major health problems, and I haven t had a period since January. My appetite has decreased immensely, I know I m not pregnant because I always use a condom and I ve taken multiple pregnancy tests and all come out negative . For almost 3 weeks now I have been having colored discharge, notably heavier in the mornings or after intercourse, and my appetite is just getting worse. The only thing I know that could be making my period so late is how stressed I have been recently, but can stress really effect a period for THREE months?
Asked On : Sat, 23 Apr 2011
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
Thanks for choosing HealthcareMagic forum.
Emotional stress, anxiety and weakness do affect the period length considerably. If your pregnancy test is negative then you can wait for a few more days for your period. Otherwise hormonal tablets will help in resuming your period.Ifit happens again then you better go for all the related tests.
Dr. Rakhi Tayal

Answered: Sat, 23 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor